# SDR ABXA20251212328

- Difficulty date: December 12, 2025
- Submitted: December 12, 2025
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 98,429 hours, 24,609 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Message
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

R ENG BLEED OFF MESSAGE APPEARED INTERMITTENT WHILE TAXIING AND AFTER TAKING THE RUNWAY FOR IDLE UP DEICE RUN-UP.  AIRCRAFT RETURNED TO BLOCKS (BTB).  ACCOMPLISHED THUMB TEST OF RT HPSOV IAW AMM 36-11-07 NO FAULTS PRESENT CYCLED PRV AND PRSOV NO ISSUES NOTED BOTH VALVES CYCLE SMOOTH.  SWAPPED LT & RT BLEED CARDS REF B767 AMM 36-11-12 ACCOMPLISHED ENGINE RUNS AT IDLE IAW AMM NO MESSAGES OR LIGHTS PRESENT AT IDLE OR AT START RETURNED BLEED CARDS TO ORIGINAL POSITIONS NO ABNORMAL FAULTS PRESENT AT THIS TIME ACFT REMAINS NO ETOPS.  AIRCRAFT RETURNED TO SERVICE.
